Medique's Non-Pseudo Sinus Pain and Pressure Relief (Compare active ingredients to Tylenol Sinus)

Medique's Non-Pseudo Sinus Pain and Pressure
Email to a Friend Email to a Friend
Product Description
Comparable to Tylenol Sinus®

Relieves sinus pressure associated with allergies, headaches and colds.

Specifications
Brand Medique
Ingredient/Active Ingredient Each tablet contains: acetaminophen 500 mg and phenylephrine HCl 10 mg.
Assembly Required No
Reviews
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
Product Use
Product Use/Directions For use by adults and children 12 years and older.
Documents
Documents View MSDS>>
Warnings
Choking Hazard No
Sterile No